×

zbMATH — the first resource for mathematics

Found 23 Documents (Results 1–23)

100
MathJax
Ortiz-Bobadilla, Laura (ed.) et al., Teoría de singularidades en topología, geometría y foliaciones I. México: Universidad Nacional Autónoma de México (UNAM), Instituto de Matemáticas. Papirhos, Notas 1, 184-224 (2017).
MSC:  58K45 58K65 32S55
PDF BibTeX XML Cite
Graduate Studies in Mathematics 108. Providence, RI: American Mathematical Society (AMS). Madrid: Real Sociedad Matemática Española (ISBN 978-0-8218-4915-6/hbk). x, 244 p. (2009).
PDF BibTeX XML Cite
Izv. Math. 72, No. 4, 717-739 (2008); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 72, No. 4, 67-96 (2008).
PDF BibTeX XML Cite
Full Text: DOI
Student Mathematical Library 46. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4679-7/pbk). xv, 286 p. (2008).
MSC:  53-01 51-01 57N05 53A05 57R05
PDF BibTeX XML Cite
Brasselet, Jean-Paul (ed.) et al., Singularities in geometry and topology. Proceedings of the Trieste singularity summer school and workshop, ICTP, Trieste, Italy, August 15–September 3, 2005. Hackensack, NJ: World Scientific (ISBN 978-981-270-022-3/hbk). 57-80 (2007).
MSC:  32S60 58A35
PDF BibTeX XML Cite
J. Math. Sci., New York 113, No. 6, 906-914 (2003); translation from Zap. Nauchn. Semin. POMI 267, 303-318 (2000).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
all top 5
Year of Publication
all top 3
Classification